# SDR V2JA078L111183012

- Difficulty date: August 29, 2012
- Submitted: September 5, 2012
- Operation: Air carrier
- Aircraft: N150SL
- Make and model: Piagio P180
- Aircraft serial: 1111
- Aircraft time: 7,183 hours, 5,432 cycles
- Engine: Pwa PT6A66
- System (JASC): 7603 · Power Lever
- Part: Throttle
- Condition: Malfunctioned
- Location: Rt Engine
- Stage of operation: TO
- How discovered: O
- Nature of condition: S
- Precautionary procedure: C

## Discrepancy

ON TAKEOFF ROLL, THE CREW ABORTED DUE TO THE RT ENGINE AFX DID NOT ARM, RETURNED BACK TO DEPARTURE.  REPLACED THE THROTTLE QUADRANT AND PERFORMED POWER CONTROL CAM SWITCH OPS CHECK IAW MM 76-11-00. ALL OPS CHECKS WERE SATISFACTORY.
